Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2002, Volume 72, Issue 3, Pages 363–369
DOI: https://doi.org/10.4213/mzm428
(Mi mzm428)
 

This article is cited in 1 scientific paper (total in 1 paper)

The Law of the Iterated Logarithm for Matrix-Normed Sums of Independent Random Variables and Its Applications

V. A. Koval'

National Technical University of Ukraine "Kiev Polytechnic Institute"
Full-text PDF (174 kB) Citations (1)
References:
Abstract: In the paper, the law of the iterated logarithm in Rd for sums of independent random vectors subjected to matrix transformations is studied. Application to multidimensional linear regression is considered.
Received: 03.10.2001
Revised: 13.02.2002
English version:
Mathematical Notes, 2002, Volume 72, Issue 3, Pages 331–336
DOI: https://doi.org/10.1023/A:1020595203723
Bibliographic databases:
UDC: 519.21
Language: Russian
Citation: V. A. Koval', “The Law of the Iterated Logarithm for Matrix-Normed Sums of Independent Random Variables and Its Applications”, Mat. Zametki, 72:3 (2002), 363–369; Math. Notes, 72:3 (2002), 331–336
Citation in format AMSBIB
\Bibitem{Kov02}
\by V.~A.~Koval'
\paper The Law of the Iterated Logarithm for Matrix-Normed Sums of Independent Random Variables and Its Applications
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 3
\pages 363--369
\mathnet{http://mi.mathnet.ru/mzm428}
\crossref{https://doi.org/10.4213/mzm428}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1963164}
\zmath{https://zbmath.org/?q=an:1034.60034}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 3
\pages 331--336
\crossref{https://doi.org/10.1023/A:1020595203723}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000179160400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625256}
Linking options:
  • https://www.mathnet.ru/eng/mzm428
  • https://doi.org/10.4213/mzm428
  • https://www.mathnet.ru/eng/mzm/v72/i3/p363
  • This publication is cited in the following 1 articles:
    1. Christensen R., Lin Y., “Lack-of-Fit Tests Based on Partial Sums of Residuals”, Commun. Stat.-Theory Methods, 44:13 (2015), 2862–2880  crossref  mathscinet  zmath  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:329
    Full-text PDF :190
    References:60
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025